MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW
Catalog Number 30010
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.Testing and investigation has not yet been completed.
 
Event or Problem Description
The event involved a customer report of a pump that is burned in the rear and in the upper part of the alarm volume control.There was patient involvement but no reports of adverse events or delay in critical therapy.No additional information provided.
 
Additional Manufacturer Narrative
Testing and investigation confirmed the reported event.Visual inspection showed external burns to the cover antenna, cover peripheral, volume knob and cover i/o.The alternating current (a/c) power cord was not found to be broken or melted and was found in normal conditions.The device was disassembled and an internal inspection was performed.There were no traces of burns due to fire or smoke found internally.All internal components such as printed wiring assemblies (pwa) power supply, central processing unit (cpu), display, peripheral, mechanism, wires, battery and buzzer were visually inspected but none were found to have physical damage by traces of fluid, electric shock, spark or smoke.All internal electronic components were found in normal physical conditions.The device was assembled and connected to a/c current without generating electric shocks, sparks, fire or smoke.Analysis of all electronic parts or components that may have generated a short circuit showed no issue and all parts were found in good condition.During electrical safety testing with the electrical analyzer, all grounding and electrical tests were found in the ranges specified by the technical service manual.The device was then found to pass all performance verification testing (pvt) without issue.No probable causes were found that indicate that the device generated fire.The confirmed burns found on the external front and rear casing were not generated by an internal failure of the device.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PLUM 360 DRIVER NEW
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7872541
Report Number9615050-2018-00051
Device Sequence Number2061275
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1